On congruences of lines in the projective space (Chapter 6 written in collaboration with M. Pedreira) (1992)


Arrondo, Enrique; Sols, Ignacio
Mémoires de la Société Mathématique de France, Tome 50 (1992) 102 p doi : 10.24033/msmf.363
URL stable : http://www.numdam.org/item?id=MSMF_1992_2_50__1_0

Bibliographie

[1] Arrondo, E. - Sols, I., Classification of smooth congruences of low degree, Crelle J. reine angew. Math. 393 (1989), 199-219. MR 90b:14019 | Zbl 0649.14027

[2] Arrondo, E. - Sols, I., Communication in the conference on Vector bundles and special projective embeddings, Bergen 1989.

[3] Aure, A. B., On surfaces in projective 4-space, Thesis, Oslo (1987).

[4] Barth, W. - Hulek, K., Monads and moduli of vector bundles, Manuscripta Math. 25 (1978), 323-347. MR 80f:14005 | Zbl 0395.14007

[5] Buchweitz, R.-O. - Eisenbud, D. - Herzog, J., Cohen Macaulay modules on quadrics, in Proceedings of a symposium on Singularities, representation of algebras and vector bundles, in Laurbrecht 1985, Springer LNM 1273 (1986), 58-95. Zbl 0633.13008

[6] Buchweitz, R.-O. - Greuel, G.-M. - Schreyer, F.-O., Cohen-Macaulay modules on hypersurface singularities II, Invent. math. 88 (1987), 165-182. MR 88d:14005 | Zbl 0617.14034

[7] Cossec, F., Reye congruences, Transactions A.M.S. 280 (1983), 738-749. MR 85b:14049 | Zbl 0541.14034

[8] Cossec, F. - Dolgachev, I. - Verra, A., Unpublished manuscript.

[9] Dolgachev, I. - Reider, I., on rank 2 vector bundles with C21 = 10 and C2 = 3 on Enriques surfaces, Proceedings of the US-USSR Symposium (Chicago 1989), Springer LNM 1479 (1991). Zbl 0766.14031

[10] Ellingsrud, G. - Peskine, C., Sur les surfaces lisses de P4, Invent.Math., 95 (1989), 1-11. MR 89j:14023 | Zbl 0676.14009

[11] Fano, G., Studio di alcuni sistemi di rette considerati come superficie dello spazio a cinque dimensioni, Annali di Matematica (2) 21 (1893), 141-193. JFM 25.1282.02

[12] Fano, G., Sulle congruenze di rette del terzo ordine prive di linea singolare, Att. Acc. di Scienze Torino 29 (1894), 474-493. JFM 25.1293.01

[13] Fano, G., Nuove ricerche sulle congruenze di rette del 3° ordine prive di linea singolare, Memoria della Reale Acad. Sc. Torino (2) 51 (1902), 1-79. JFM 33.0685.02

[14] Goldstein, N., Scroll surfaces in Gr(1, P3), Conference on Algebraic Varieties of Small Dimension (Turin, 1965), Rend. Se. Mat. Univ. Polit. Special Issue (1987), 69-75. Zbl 0619.14026

[15] Griffiths, P. - Harris, J., Principles of Algebraic Geometry, Wiley Interscience, New York (1978). MR 80b:14001 | Zbl 0408.14001

[16] Gross, M., Surfaces in the Four-Dimensional Grassmannian, Ph. D. thesis, Berkeley (1990).

[17] Gross, M., Surfaces of degree 10 in Gr(1, P3), Preprint.

[18] Gruson, L. - Peskine, C., Genre des courbes de l'espace projectif, in Proceedings of TromsȖ conference on Algebraic Geometry. Springer LNM 687 (1977), 31-59. MR 81e:14019 | Zbl 0412.14011

[19] Hartshorne, R., Algebraic Geometry, Springer GTM 52 (1977). MR 57 #3116 | Zbl 0367.14001

[20] Hartshorne, R. - Hirschowitz, A., Cohomology of a general instanton bundle, Ann. Scient. E.N.S. 15 (1982), 365-390. Numdam | MR 84c:14011 | Zbl 0509.14015

[21] Hernández, R. - Sols, I., On a family of rank 3 bundles on Gr(1,3), Crelle J. reine angew. Math. 360 (1985), 124-135. MR 87b:14006

[22] Hernández, R. - Sols, I., Line congruences of low degree, Géométrie algébrique et applications II, Travaux en cours, Hermann Paris 1987, 141-154. MR 88k:14005 | Zbl 0632.14038

[23] Horrocks, G., Vector bundles on the punctured spectrum of a ring, Proc. London Math. Soc. 14 (1964), 689-713. MR 30 #120 | Zbl 0126.16801

[24] Horrocks, G., - Mumford, D., A rank 2 vector bundle on P4 with 15,000 symmetries, Topology 12 (1973), 63-81. MR 52 #3164 | Zbl 0255.14017

[25] Ionescu, P., Variétés projectives lisses de degrés 5 et 6, C.R.A.S. 293 n° 15 (1981), 685-687. MR 83b:14020 | Zbl 0516.14025

[26] Ionescu, P., Embedded projective varieties of small invariants I, in Proceedings of the Week of Alg. Geom. Bucharest, Springer LNM 1056 (1984), 142-186. MR 85m:14024 | Zbl 0542.14024

[27] Ionescu, P., Embedded projective varieties of small invariants II, Revue Rom. Math. Pure. Appl. 31 (1986), 539-544. MR 87m:14012 | Zbl 0606.14038

[28] Jessop, A treatise on the line complex, 1903, New edition, Chelsea Publishing Company, New York, 1969. Zbl 0209.25001

[29] Knã­Rrer, H., Cohen-Macaulay modules on hypersurface singularities I, Invent. Math. 88 (1987), 153-164. MR 88d:14004 | Zbl 0617.14033

[30] Kummer, E. E., Über die algebraischen Strahlensysteme insbesorende ñ/4ber die ersten und zweiten Ordnung, Abh. Akad. Wiss. Berlin (1866).

[31] Mumford, D., Pathologies III, Am. J. Math. 89 (1967), 94-104. MR 36 #182 | Zbl 0146.42403

[32] Ottaviant, G., Critères de scindage pour les fibrés vectoriels sur les grassmanniennes et les quadriques, C.R.A.S. t. 105, (1987), 257-260. MR 88j:14024 | Zbl 0629.14012

[33] Papantonopoulou, A., Embeddings in G(1,3), Proc. A.M.S. 95 (1983), 583-586. MR 84k:14030 | Zbl 0572.14027

[34] Papantonopoulou, A., Corrigendum to Embeddings in G(1,3), Proc. A.M.S. 95 (1985), 533-536. MR 87i:14033 | Zbl 0626.14036

[35] Papantonopoulou, A., Minimal surfaces in the 4-quadric, To appear in Bull. Greek Math. Soc. Zbl 0602.14034

[36] Peskine, C. - Szpiro, L., Liaison des variétés algébriques, Inv. Math. 26 (1974), 271-302. MR 51 #526 | Zbl 0298.14022

[37] Ran, Z., Surfaces of order 1 in grassmannians, Crelle J. reine angew. Math. 368 (1986), 119-126. MR 87j:14061 | Zbl 0601.14042

[38] Ranestad, K., On smooth surfaces of degree 10 in projective fourspace. Preprint.

[39] Rao, A. P., Liaison among curves in P3, Inventiones Math. 50 (1979), 205-217. MR 80e:14023 | Zbl 0406.14033

[40] Rao, A. P., Liaison equivalence classes, Mathematische Annalen 258 (1981), 169-173. MR 83j:14045 | Zbl 0493.14009

[41] Reye, T. Geometrie der lage, 2nd ed. Leipzig (1882).

[42] Roth, L., On the projective classification of surfaces, Proc. of London Math. Soc., 42 (1937), 142-170. JFM 62.0770.05 | Zbl 0015.26904

[43] Schumacher, R., Classification der algebraischen Strahlensysteme, Math. Ann. 37 (1890), 100-140. JFM 22.0818.01

[44] Severi, F., Intorno ai punti doppi impropri di una superficie generalle dello spazio a quattro dimensioni, e a suoi punti tripli apparenti, Rend. Cir. Mat. Palermo, II Ser. 15 (1901), 33-51. JFM 32.0648.04

[45] Sommese, A., Hyperplane sections of projective surfaces I. The adjunction mapping, Duke Math. Journal 46 (1979), 377-401. MR 82f:14033 | Zbl 0415.14019

[46] Speiser, R., Transversality theorems for families of maps, in Proceedings of 1986 Sundance conference, Springer LNM 1311 (1988), 235-252. MR 89k:14005 | Zbl 0683.14003

[48] Verra, A., Smooth surfaces of degree 9 in G(1,3), Manuscripta Math. 62 (1988), 417-435. MR 90a:14055 | Zbl 0673.14026

[49] Vogelaar, J. Constructing vector bundles from codimension two subvarieties, Ph. D. thesis, Leiden (1978).